Translator Disclaimer
2010 Patching and admissibility over two-dimensional complete local domains
Danny Neftin, Elad Paran
Algebra Number Theory 4(6): 743-762 (2010). DOI: 10.2140/ant.2010.4.743

Abstract

We develop a patching machinery over the field E=K((X,Y)) of formal power series in two variables over an infinite field K. We apply this machinery to prove that if K is separably closed and G is a finite group of order not divisible by charE, then there exists a G-crossed product algebra with center E if and only if the Sylow subgroups of G are abelian of rank at most 2.

Citation

Download Citation

Danny Neftin. Elad Paran. "Patching and admissibility over two-dimensional complete local domains." Algebra Number Theory 4 (6) 743 - 762, 2010. https://doi.org/10.2140/ant.2010.4.743

Information

Received: 9 October 2009; Revised: 15 February 2010; Accepted: 21 March 2010; Published: 2010
First available in Project Euclid: 20 December 2017

zbMATH: 1215.12006
MathSciNet: MR2728488
Digital Object Identifier: 10.2140/ant.2010.4.743

Subjects:
Primary: 12E30
Secondary: 16S35

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.4 • No. 6 • 2010
MSP
Back to Top